# SDR RAIA201510140002

- Difficulty date: October 14, 2015
- Submitted: October 16, 2015
- Operation: Air carrier
- Aircraft: N842HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500830
- Aircraft time: 28,066 hours, 25,854 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Dim
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY FLOOD LIGHT NR 2 DIM.  R & R THE LAMP AT SERVICE DOOR EMERGENCY FLOOD LIGHT NR 2.  OPS CHECK GOOD.
